Alert archive / North Dakota / Tornado Warnings in 2008
Tornado Warning 47, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 30, 2008, 11:42 PM CDT for McLean County, Mercer County, Oliver County, North Dakota. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2008, 11:42 PM CDT (04:42 UTC)
- Expired
- Jul 31, 2008, 12:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McLean County, ND, Mercer County, ND, Oliver County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 10:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1290 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2037 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KBIS 310442
TORBIS
NDC055-057-065-310515-
/O.NEW.KBIS.TO.W.0047.080731T0442Z-080731T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1142 PM CDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EXTREME EAST CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1215 AM CDT/1115 PM MDT/
* AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FORT
CLARK...OR 41 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 29
MPH.
* THE TORNADO WILL BE NEAR...
HENSLER AND WASHBURN BY MIDNIGHT CDT...
CROSS RANCH STATE PARK AND SANGER BY 1210 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING/400 AM MDT THURSDAY MORNING/ FOR NORTH DAKOTA.
LAT...LON 4725 10140 4741 10129 4727 10075 4716 10094
4716 10096 4715 10096 4708 10108
TIME...MOT...LOC 0442Z 294DEG 26KT 4730 10124
$$
VINING1 follow-up statement
000
WWUS53 KBIS 310500
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1200 AM CDT THU JUL 31 2008
NDC055-057-310510-
/O.CAN.KBIS.TO.W.0047.000000T0000Z-080731T0515Z/
MCLEAN ND-MERCER ND-
1200 AM CDT THU JUL 31 2008
...THE TORNADO WARNING FOR EXTREME EAST CENTRAL MERCER AND SOUTH
CENTRAL MCLEAN COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING/400 AM MDT THURSDAY MORNING/ FOR NORTH DAKOTA.
LAT...LON 4723 10130 4726 10123 4726 10120 4728 10118
4730 10112 4723 10098 4719 10099 4715 10096
4709 10107 4709 10109
TIME...MOT...LOC 0500Z 311DEG 30KT 4712 10108
$$
NDC065-310515-
/O.CON.KBIS.TO.W.0047.000000T0000Z-080731T0515Z/
OLIVER ND-
1200 AM CDT THU JUL 31 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
NORTHEASTERN OLIVER COUNTY...
AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF
SANGER...OR 27 MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 35
MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTH DAKOTA.
LAT...LON 4723 10130 4726 10123 4726 10120 4728 10118
4730 10112 4723 10098 4719 10099 4715 10096
4709 10107 4709 10109
TIME...MOT...LOC 0500Z 311DEG 30KT 4712 10108
$$
VININGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 30, 2:40 PM CDT, 9 hours 2 minutes earlier.
Area forecast discussion, Jul 30, 2:40 PM CDT, 9 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 240 PM CDT WED JUL 30 2008 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... MAIN FOCUS FOR TODAYS FORECAST IS SEVERE WEATHER POTENTIAL FOR THIS AFTERNOON/TONIGHT. SURFACE LOW OVER SOUTH CENTRAL SOUTH DAKOTA WITH ANOTHER LOW/TROUGH FROM SOUTHEASTERN MONTANA THROUGH SOUTH CENTRAL MANITOBA. SURFACE DEWPOINTS IN THE 60S IN CENTRAL/EASTERN SOUTH DAKOTA AND HAVE MOVED INTO FAR SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA. H850 AND H925 ANALYSIS INDICATES DEVELOPING LOW LEVEL JET WHICH IS BRINGING HIGHER DEWPOINTS INTO LOW LEVELS IN SOUTHWEST/SOUTH CENTRAL NORTH DAKOTA. EXPECTING MOST FAVORABLE AREA OF THUNDERSTORM DEVELOPMENT OVER WESTERN NORTH DAKOTA LATE THIS AFTERNOON IN THE VICINITY OF SURFACE TROUGH THAT IS MOVING INTO FAR WESTERN NORTH DAKOTA. AS TEMPERATURES CLIMB INTO THE 90S...EXPECT CUMULUS DEVELOPMENT. OTHERWISE THERE IS A MID LEVEL CAP THAT IS EXPECTED TO WEAKEN AS THE AFTERNOON PROGRESSES. THERE IS ALSO A CHANCE OF ELEVATED THUNDERSTORMS IN ASSOCIATION WITH THE LOW LEVEL JET OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND INTO TONIGHT. ALSO A STRONG UPPER LEVEL SHORTWAVE EXPECTED TO MOVE INTO NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON AND MOVE ACROSS THE STATE TONIGHT. EXPECT THUNDERSTORMS TO DEVELOP OVER WESTERN NORTH DAKOTA LATE THIS AFTERNOON AND CONTINUE EASTWARD INTO CENTRAL NORTH DAKOTA DURING THE EVENING AND MOVE INTO EASTERN NORTH DAKOTA AFTER MIDNIGHT. HAVE MENTIONED POSSIBLY SEVERE WITH HAIL AND STRAIGHT-LINE WINDS THE BIGGEST THREAT. HEAVY RAIN POSSIBLE IN SOME LOCALES. FOR THURSDAY...LINGERING PRECIP IN EASTERN COUNTIES POSSIBLE IN THE MORNING...OTHERWISE DRY HIGH PRESSURE MOVING IN FROM THE WEST AND EXPECT A CLEAR SKY THURSDAY NIGHT. ON FRIDAY SURFACE HIGH MOVES EAST INTO MINNESOTA AND A SURFACE LOW DEVELOPS ON THE FRONT RANGE OF THE ROCKIES AHEAD OF ANOTHER LOW/TROUGH MOVING IN FROM WESTERN CANADA. NORTH DAKOTA IS UNDER AN UPPER LEVEL RIDGE AHEAD OF THIS SYSTEM...BUT HAVE SLIGHT CHANCE OF THUNDER IN THE WEST NEAR THE SURFACE TROUGH. THE RIDGE BREAKS DOWN A BIT FRIDAY NIGHT AND HAVE SLIGHT CHANCES FRIDAY NIGHT FOR WHOLE FORECAST AREA. BETTER CHANCES OF THUNDERSTORMS ON SATURDAY AS WESTERN SHORTWAVE APPROACHES THE DAKOTAS AND THERE IS SOUTHWEST FLOW ALOFT WITH VORT ENERGY MOVING ACROSS THE REGION AND LOW LEVEL MOISTURE ADVECTION AHEAD OF THE DEVELOPING SURFACE TROUGH. .LONG TERM...SUNDAY THROUGH WEDNESDAY... AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD CONTINUES TO BE DEPICTED BY BOTH THE GFS AND ECMWF AS A LONG WAVE TROUGH/CLOSED UPPER LOW SLIDES ACROSS CENTRAL CANADA AND INTO THE HUDSON BAY REGION...EFFECTIVELY SHUNNING THE DEVELOPMENT OF ANY RIDGE ACROSS THE NORTH CENTRAL PLAINS TILL LATER IN THE WEEK. THUS WILL CONTINUE OFF AND ON CHANCES FOR THUNDER SUNDAY THROUGH WEDNESDAY AS HARD TO TIME AND PLACE EMBEDDED S/WV TROUGHS SLIDE ACROSS OUR LOCAL REGION. TEMPERATURES WILL GENERALLY BE NEAR TO SLIGHTLY BELOW NORMAL SUNDAY THROUGH WEDNESDAY. && .AVIATION... A SURFACE TROUGH OF LOW PRESSURE OVER EASTERN MONTANA THIS AFTERNOON WILL PUSH SLOWLY TO THE EAST INTO WESTERN ND BY EARLY THIS EVENING. THIS FEATURE IN COMBINATION WITH A SIGNIFICANT UPPER LEVEL TROUGH ADVECTING ACROSS SOUTH CENTRAL CANADA WILL TRIGGER THUNDERSTORM DEVELOPMENT ALONG THE SURFACE COLD FRONT AS IT PROGRESSES EAST. AT THIS TIME ANTICIPATE CONVECTIVE DEVELOPMENT WEST LATER THIS AFTERNOON/EARLY THIS EVENING SPREADING EAST THROUGHOUT THE REMAINDER OF THE EVENING AND OVERNIGHT. GENERALLY WILL SEE VFR FLIGHT CONDITIONS...WITH SHORT DURATION MVFR-IFR CIGS AND VIS IN THE HEAVIER TSRA. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && JV/NH
Hazardous weather outlook, Jul 30, 4:26 AM CDT, 19 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 426 AM CDT WED JUL 30 2008 NDZ017-031-032-040-043-310930- MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND EARLY TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. HIGH AFTERNOON CAPES AND A WEAK CAP INDICATES POTENTIAL FOR SEVERE THUNDERSTORMS. IN ADDITION...THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH AND VERY HIGH CATEGORY THIS AFTERNOON. WINDS SHOULD BE BELOW RED FLAG WARNING CRITERIA...BUT CAUTION SHOULD BE USED TO PREVENT GRASSLAND FIRES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH TO VERY HIGH CATEGORIES ON THURSDAY. GUSTY WINDS COULD DEVELOP AS HIGH PRESSURE MOVES INTO THE AREA. THE GUSTY WINDS COULD APPROACH RED FLAG WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ001>003-009>011-018>021-033>036-041-042-044>048-050-051-310930- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-DUNN-MERCER-OLIVER- MCLEAN-STARK-MORTON-BURLEIGH-KIDDER-HETTINGER-GRANT-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ004-005-012-013-022-023-025-037-310930- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-STUTSMAN- 426 AM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 30, 7:21 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 3 NW COLEHARBOR 47.57N 101.27W
07/30/2008 E60 MPH MCLEAN ND TRAINED SPOTTER
DAMAGING WINDS OF 50 TO 60 MPH WERE ACCOMPANIED BY VERY
HEAVY RAIN AND PEA SIZED HAIL.
&&
CH/VJLocal storm report, Jul 30, 8:20 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 20 SW SURREY 48.03N 101.44W
07/30/2008 E1.00 INCH WARD ND BROADCAST MEDIA
PUBLIC REPORT OF QUARTER SIZED HAIL...RELAYED BY
BROADCAST MEDIA.
0741 PM TSTM WND GST 4 S BENEDICT 47.77N 101.08W
07/30/2008 E60 MPH MCLEAN ND BROADCAST MEDIA
ESTIMATED WIND GUSTS IN EXCESS OF 60 MPH.
&&
CH/VJLocal storm report, Jul 30, 9:59 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 12 W GARRISON 47.65N 101.68W
07/30/2008 E2.50 INCH MCLEAN ND BROADCAST MEDIA
VERY LARGE HAIL TO THE SIZE OF TENNIS BALLS TOOK OUT
SKYLIGHTS IN HOUSE. PUBLIC REPORT...RELAYED BY BROADCAST
MEDIA.
&&
CH/NHLocal storm report, Jul 30, 10:12 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL GARRISON 47.65N 101.42W
07/30/2008 E1.25 INCH MCLEAN ND PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL ONGOING AT THE TIME OF
THE REPORT.
&&
CH/NHLocal storm report, Jul 30, 10:40 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1040 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL GARRISON 47.65N 101.42W
07/30/2008 E1.00 INCH MCLEAN ND BROADCAST MEDIA
QUARTER SIZED HAIL ONGOING AT THE TIME OF THE REPORT.
&&
CH/NHLocal storm report, Jul 30, 10:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1058 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM FLASH FLOOD GARRISON 47.65N 101.42W
07/30/2008 MCLEAN ND PUBLIC
FLASH FLOODING WAS REPORTED IN THE CITY OF GARRISON DUE
TO EXCESSIVE RAINFALL.
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:19 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 33 min |
| Jul 30, 7:40 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 50 min |
| Jul 30, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 58 min |
| Jul 30, 7:59 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 61 min |
| Jul 30, 8:27 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 63 min |
| Jul 30, 8:31 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 38 min |
| Jul 30, 8:39 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Renville, Ward | 66 min |
| Jul 30, 8:56 PM CDT | Areal Flood Advisory | BIS | McLean, Mountrail, Ward | 3 hr |
| Jul 30, 9:22 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 23 min |
| Jul 30, 9:31 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 59 min |
| Jul 30, 9:38 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 19 min |
| Jul 30, 9:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mountrail, Ward | 60 min |
| Jul 30, 10:11 PM CDT | Tornado Warning | BIS | McLean | 34 min |
| Jul 30, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 54 min |
| Jul 30, 10:44 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 40 min |
| Jul 30, 10:56 PM CDT | Flash Flood Warning | BIS | McLean | 6 hr |
| Jul 30, 11:01 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 59 min |
| Jul 30, 11:17 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 28 min |
| Jul 30, 11:19 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer, Oliver | 111 min |
| Jul 30, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 67 min |
| Jul 30, 11:45 PM CDT | Areal Flood Advisory | BIS | Burleigh, McLean, Morton, Oliver | 6 hr |
| Jul 31, 12:00 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 60 min |
| Jul 31, 12:18 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 57 min |
| Jul 31, 12:28 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 32 min |
| Jul 31, 12:46 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Kidder, Logan, McIntosh and 2 more | 59 min |
| Jul 31, 1:48 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Logan, McIntosh, Morton, Sioux | 57 min |
| Jul 31, 2:40 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 65 min |
| Jul 31, 3:45 AM CDT | Severe Thunderstorm Warning | BIS | Dickey | 26 min |
| Jul 31, 3:53 PM CDT | Fire Weather Watch | BIS | Billings, Bowman, Golden Valley, McKenzie, Slope | 13 hr |
Nearby
Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.